Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

cortisone injection in knee, post menopausal, cramps, bleeding. Reason?

I had a cortisone injection in my knee about two weeks ago. I am post menopausal (63 yo) and haven t had a menstrual period for over 5 yrs. I am now experiencing what appears to be a menstrual period complete with cramps and bleeding. I seem to recall that when I hip surgery 5 yrs ago I had a brief menstrual period while recovering and thought it was due to the stress of the revision surgery. Can a cortisone shot cause a post menopausal woman to start a menstrual cycle...this has been going on for about 4 days now
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
good evening to you... as you have mentioned that your are post menopausal since 6 years ,it is very unlikely for you to get your menstrual cycle with cortisone injection...I would advise you to get your pelvic ultrasound and get a cervical pap smear test done...you may show your reports to a gynaecologist and follow her advise...
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions